# SDR 95ZZZX6200

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81FL
- Make and model: Bell 212
- Aircraft serial: 30753
- Engine: Pwa PT6T3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Screen
- Condition: Failed
- Location: Nr 1 Brg Oil Jet
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

OPERATOR ADVISED OF IN-FLIGHT SHUT DOWN AND SAFE LANDING.  INCIDENT TRACED TO LAST SHOP VISIT WHERE NON-EMBODIMENT OF SB 5241R2 AND SIL 5051.
